# SDR HNAA2016092600296

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 39,821 hours, 36,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EXTERIOR OVERWING EMERGENCY LIGHT DIMMING OUT.  REMOVED AND REPLACED BULB IAW MM 33-50-10-04. OPS CHECKED GOOD.
